# SDR HNAA0100072

- Difficulty date: October 23, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 14,359 hours, 17,041 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold
- Part number: 8530686101
- Condition: Corroded
- Part time: 14,359 hours, 17,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR THRESHOLD PLATE CORRODED ON TOP SURFACE UNDER PLASTIC STRIP. REPLACED THRESHOLD PLATE.
